# SDR YENA20140214032

- Difficulty date: February 14, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 38,303 hours, 13,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK, FOUND SEAT 9C, EMERGENCY AISLE LIGHT INOPERATIVE.  WIRES BROKEN FROM THE SIDEWALL.  R & R SEAT AISLE EMERGENCY LIGHT HARNESS AT 9C.  OPS CHECKED OK IAW AMM 33-51-00.  APPROVED FOR SERVICE.
